On the order and type of the entire functions associated with an indeterminate Hamburger moment problem

Christian Berg Matematisk Institut, Universitetsparken 5, Copenhagen Ø, Denmark Henrik L. Pedersen Matematisk Institut, Universitetsparken 5, Copenhagen Ø, Denmark

TBD mathscidoc:1701.332803

Arkiv for Matematik, 32, (1), 1-11, 1992.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{christian1992on,
  title={On the order and type of the entire functions associated with an indeterminate Hamburger moment problem},
  author={Christian Berg, and Henrik L. Pedersen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203541738787612},
  booktitle={Arkiv for Matematik},
  volume={32},
  number={1},
  pages={1-11},
  year={1992},
}
Christian Berg, and Henrik L. Pedersen. On the order and type of the entire functions associated with an indeterminate Hamburger moment problem. 1992. Vol. 32. In Arkiv for Matematik. pp.1-11. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203541738787612.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved